# SDR ASAA0580150

- Difficulty date: February 28, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224619
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, UPPER LT ACCY COMPARTMENT FWD EDGE OF FRAME WEB IS CHAFED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLERS AND FILLER. (K)
